Alert archive / North Dakota / Wind Advisories in 2006

Wind Advisory 1, NWS Bismarck, ND

January 16, 200629 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jan 16, 2006, 3:12 AM MST for 29 counties in North Dakota. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2006, 3:12 AM MST (10:12 UTC)
Expired
Jan 16, 2006, 5:00 PM MST
In force
14 hr
Issued by
NWS Bismarck, ND
All 29 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 53 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2006-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2006-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 161012
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
412 AM CST MON JAN 16 2006

...A WIND ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA TODAY...

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH CAN BE
EXPECTED TODAY. THE STRONG WINDS WERE CAUSED BY A STRONG LOW
PRESSURE SYSTEM IN IOWA. THE LOW WILL MOVE SLOWLY NORTHEAST TODAY.
IN ADDITION INTERMITTENT SNOW SHOWERS CAN BE EXPECTED THIS MORNING FROM
ROLLA THROUGH CARRINGTON TO ASHLEY WITH UP TO AN INCH OF NEW
SNOW. THE SNOW SHOWERS AND STRONG WINDS WILL BRIEFLY REDUCE
VISIBILITIES AND MAKE TRAVEL HAZARDOUS. 

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES...SHOULD USE CAUTION.

NDZ005-013-023-025-036-037-047-048-050-051-161815-
/O.NEW.KBIS.WI.Y.0001.060116T1012Z-060117T0000Z/
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
412 AM CST MON JAN 16 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS CAN
BE EXPECTED TODAY AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES
SLOWLY NORTHEAST OUT OF THE REGION. IN ADDITION...INTERMITTENT
SNOW SHOWERS CAN BE EXPECTED THIS MORNING WITH UP TO AN INCH OF
NEW SNOW. THE COMBINATION OF SNOW SHOWERS AND STRONG WINDS WILL
BRIEFLY REDUCE VISIBILITIES AND MAKE TRAVEL HAZARDOUS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ002>004-010>012-018>022-031>035-040>046-161815-
/O.NEW.KBIS.WI.Y.0001.060116T1012Z-060117T0000Z/
BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER-
OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...
NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
412 AM CST MON JAN 16 2006 /312 AM MST MON JAN 16 2006/

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH CAN BE
EXPECTED TODAY AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES
SLOWLY NORTHEAST OUT OF THE REGION. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KBIS 161732
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1132 AM CST MON JAN 16 2006

...A WIND ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA THIS AFTERNOON...

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 MPH CAN BE
EXPECTED. THE WINDS WERE CAUSED BY A STRONG LOW PRESSURE SYSTEM IN
IOWA. THE LOW WILL MOVE SLOWLY NORTHEAST. A FEW SNOW SHOWERS WILL
PERSIST THROUGH THE AFTERNOON ACROSS THE EASTERN SECTIONS...FROM
BOTTINEAU THROUGH JAMESTOWN AND ASHLEY. THE SNOW SHOWERS AND
STRONG WINDS WILL BRIEFLY REDUCE VISIBILITIES AND MAKE TRAVEL
HAZARDOUS.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ005-013-023-025-036-037-047-048-050-051-170000-
/O.CON.KBIS.WI.Y.0001.000000T0000Z-060117T0000Z/
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
1132 AM CST MON JAN 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS CAN
BE EXPECTED TODAY AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES
SLOWLY NORTHEAST OUT OF THE REGION. IN ADDITION...INTERMITTENT
SNOW SHOWERS CAN BE EXPECTED. THE COMBINATION OF SNOW SHOWERS AND
STRONG WINDS WILL BRIEFLY REDUCE VISIBILITIES AND MAKE TRAVEL
HAZARDOUS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ002>004-010>012-018>022-031>035-040>046-170000-
/O.CON.KBIS.WI.Y.0001.000000T0000Z-060117T0000Z/
BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER-
OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...
NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
1132 AM CST MON JAN 16 2006 /1032 AM MST MON JAN 16 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 MPH CAN BE EXPECTED
AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES SLOWLY NORTHEAST
OUT OF THE REGION.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
ABELING
000 
WWUS73 KBIS 162137
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CST MON JAN 16 2006

...A WIND ADVISORY IS IN EFFECT FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA THIS AFTERNOON...

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 MPH CAN BE
EXPECTED. THE WINDS WERE CAUSED BY A STRONG LOW PRESSURE SYSTEM
IN IOWA. THE LOW WILL MOVE SLOWLY NORTHEAST. A FEW SNOW SHOWERS
WILL PERSIST ACROSS THE EASTERN SECTIONS... FROM BOTTINEAU
THROUGH JAMESTOWN AND ASHLEY. THE SNOW SHOWERS AND STRONG WINDS
WILL BRIEFLY REDUCE VISIBILITIES AND MAKE TRAVEL HAZARDOUS.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ005-013-023-025-036-037-047-048-050-051-170000-
/O.CON.KBIS.WI.Y.0001.000000T0000Z-060117T0000Z/
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
337 PM CST MON JAN 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME HIGHER GUSTS CAN
BE EXPECTED AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES SLOWLY
NORTHEAST OUT OF THE REGION. IN ADDITION...INTERMITTENT SNOW
SHOWERS CAN BE EXPECTED. THE COMBINATION OF SNOW SHOWERS AND
STRONG WINDS WILL BRIEFLY REDUCE VISIBILITIES AND MAKE TRAVEL
HAZARDOUS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ002>004-010>012-018>022-031>035-040>046-170000-
/O.CON.KBIS.WI.Y.0001.000000T0000Z-060117T0000Z/
BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-DUNN-MERCER-
OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...
NEW TOWN...MINOT...TOWNER...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
337 PM CST MON JAN 16 2006 /237 PM MST MON JAN 16 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 40 MPH CAN BE EXPECTED
AS A STRONG LOW PRESSURE SYSTEM IN IOWA MOVES SLOWLY NORTHEAST
OUT OF THE REGION.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
ABELING
000 
WWUS73 KBIS 170002
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CST MON JAN 16 2006

...WIND ADVISORY HAS EXPIRED...

.WINDS HAVE DECREASED OVER WESTERN AND CENTRAL NORTH DAKOTA. THE
WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. 

NDZ002>005-010>013-018>023-025-031>037-040>048-050-051-170115-
/O.EXP.KBIS.WI.Y.0001.000000T0000Z-060117T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...KILLDEER...BEULAH...HAZEN...
CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...
MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
602 PM CST MON JAN 16 2006 /502 PM MST MON JAN 16 2006/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 16, 2:00 AM MST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 16, 2:00 AM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CST MON JAN 16 2006

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...

AREA RADARS INDICATE A BAND OF LIGHT TO MODERATE SNOW NOW MOVING
EAST THROUGH OUR SOUTHEAST COUNTIES.  LIKELY TO BE SOME SCATTERED
LIGHT SNOW BEHIND THE MAIN BAND LATER THIS MORNING...BUT OVERALL
SNOW AMOUNTS WILL BE LIGHT.  WILL DROP THE WINTER WEATHER ADVISORY
IN FAVOR OF A WIND ADVISORY FOR ALL BUY THE THREE NORTHWEST COUNTIES
NEXT TO MONTANA.  BOTH GFS AND NAM INDICATE 850 DM AND 700 DM WINDS
ABOVE 40 KTS THROUGH THE DAY. SOUNDINGS GENERALLY LEAN TOWARD
ADIABATIC LAPSE RATES...SO WIND MOMENTUM LIKELY TO TRANSLATE TO THE
SURFACE. A RELAXING SURFACE GRADIENT SHOULD INHIBIT WINDS SOME...SO
WILL NOT GO WITH A WARNING.  TEMPS IN THE NORTHWEST HAVE BEEN
FALLING AS COLD AIR WRAPS AROUND THE SURFACE LOW.  COLD AIR
ADVECTION WILL CONTINUE THROUGH THE MORNING BUT SHOULD SEE SOME
RECOVERY IN THE AFTERNOON AS THE COLD ADVECTION SHIFTS TO THE EAST.
THE MODELS CONTINUE TO BE CONSISTENT MOVING THE SURFACE LOW AND THE
UPPER LEVEL TROUGH THROUGH THE AREA TODAY AND TONIGHT...WITH RIDGING
ON TUESDAY.  THE RIDGE WILL BE SHORT LIVED WITH SHORT WAVE MOVING
THROUGH IT.  WILL GO WITH A CHANCE OF PRECIP WITH THE A SHORT WAVE
WEDNESDAY INTO WEDNESDAY NIGHT.  THE ASSOCIATED SURFACE LOW WILL
TRACK TO THE SOUTH OF THE FORECAST AREA...SO ANY PRECIP WILL BE
LIMITED TO THE SOUTHERN PORTION OF THE FORECAST AREA.  TEMPS WILL
CONTINUE TO BE ABOVE NORMAL THROUGH THE PERIOD.  SNOW COVER WILL BE
LACKING AND COLD ARCTIC AIR IS WELL NORTH IN CANADA WITH NO SIGN OF
MOVING SOUTH.

.LONG TERM...THURSDAY THROUGH MONDAY NIGHT...
MULTIPLE WEAK UPPER WAVES WILL SWING BY DURING THE LONG TERM
FORECAST PERIOD. I FOLLOWED THE GFS GUIDANCE WHICH PRODUCES LITTLE
OR NO PRECIPITATION WITH THESE IMPULSES. TEMPERATURES WILL BE COOLER
THAN OF LATE...BUT WILL STILL BE ABOVE NORMAL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY...SOUTHWEST AND CENTRAL...UNTIL 6 PM CST TODAY.

&&

TSW/RL
Hazardous weather outlook, Jan 16, 2:52 AM MST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
352 AM CST MON JAN 16 2006

NDZ002>005-010>013-018>023-025-031>037-040>048-050-051-171000-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
352 AM CST MON JAN 16 2006 /252 AM MST MON JAN 16 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHWESTERN NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TODAY. THE
WINDS WILL GUST TO 40 TO 45 MPH AT TIMES LATE THIS MORNING AND
AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED FOR SOUTHWEST AND
CENTRAL NORTH DAKOTA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009-017-171000-
DIVIDE-WILLIAMS-MCKENZIE-
352 AM CST MON JAN 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in North Dakota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.